MathSciNet Relay Station
MathSciNet bibliographic data
MR99834 76.00
Oleĭnik, O. A.; Kalašinkov, A. S.; Čžou, Yuĭ-Linʹ The Cauchy problem and boundary problems for equations of the type of non-stationary filtration. (Russian) Izv. Akad. Nauk SSSR. Ser. Mat. 22 1958 667–704.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement